# SDR SWAA2024030450664

- Difficulty date: February 9, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.775 INCHES. 2024-78606<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED ON STEP 5;[02] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 20-JUN-24 WAS USED ON STEP 8;[03] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STA 189.6 TO STAB STA 198.93. AND BTW 12 INCH FROM FRONT SPAR AND 12.500 INCH OF THE REAR SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUALS SIGN OFF BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
